MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number D-1313-05-S
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 01/11/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) for the lot number 15950983l has been reviewed and it was verified that device was manufactured in accordance with documented specifications and procedures.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent a pulmonary vein isolation ablation procedure for symptomatic persistent atrial fibrillation with an ez steer thermocool sf navigational catheter and suffered a pericardial effusion requiring extended hospitalization.On the day of the procedure, a pericardial effusion was observed.The patient required extended hospitalization as a result of this adverse event.The issue resolved without sequelae.Medical history includes hypertension, ascending aorta mild dilatation, atrial flutter, and sinus bradycardia.Principal investigator assessed this event to be mild in severity, serious, possibly device-related, and definitely procedure-related.Since the patient required extended hospitalization as a result of this event, it is mdr reportable.

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6024452
Report Number9673241-2016-00692
Device Sequence Number1838005
Product Code LPB
UDI-Device Identifier10846835003208
UDI-Public(01)10846835003208(11)130911(17)160831(10)15950983L
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberD-1313-05-S
Device Catalogue NumberBNI35DFCT
Device Lot Number15950983L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2014
Initial Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR